# SDR SWIA20240916707

- Difficulty date: July 7, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ON THE FORWARD SIDE OF THE FS280.00 CROSSBEAM BETWEEN BL9L - BL9R IS CORRODED AS MARKED      (C-CHECK RO 9/15/2024)    FLOOR SUPPORT AT FS280 LBL9-RBL9 FOUND TO BE EXFOLIATED. REMOVED AND REPLACED WITH NEW SERVICEABLE UNIT REF CRJ 900 SRM 51-42-06-001-001-A01,  CRJ 900 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV K. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
